# SDR NOCA02907

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 960812
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT REVERSER INTERLOCK STATUS MSG.  REMOVED AND REPLACED NR 1 ENG PRSOV IAW MM 36-11-09.  SYSTEM OPS CHECK OK.
